# SDR CA190426018

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: ML60A3
- Condition: Failed
- Location: Hyd System
- Part time: 5,580 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) R HYD DC PUMP FAIL CYAN EICAS MESSAGE POSTED ON APPROACH AFTER GEAR EXTENDED. AIRCRAFT LANDED WITHOUT INCIDENT. R/H ELECTRIC PUMP FOUND INOP, DC MOTOR ISSUE SUSPECTED.. R/H DC MOTOR REPLACED WITH A SERVICEABLE UNIT, ALL RETURN TO SERVICE TESTS DONE AND SATISFACTORY. (TC# 20190426018)
